Search Results

There are 14066 results for: content related to: Comparative study of implicit and subgrid-scale model large-eddy simulation techniques for low-Reynolds number airfoil applications

  1. Analytic approximation of the blow-up time for nonlinear differential equations by the ADM–Padé technique

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 13, 15 September 2013, Pages: 1790–1804, Jun-Sheng Duan, Randolph Rach and Shi-Ming Lin

    Version of Record online : 14 FEB 2013, DOI: 10.1002/mma.2725

  2. Second-order defeaturing error estimation for multiple boundary features

    International Journal for Numerical Methods in Engineering

    Volume 100, Issue 5, 2 November 2014, Pages: 321–346, Ming Li, Bo Zhang and Ralph R. Martin

    Version of Record online : 3 JUL 2014, DOI: 10.1002/nme.4725

  3. Discrete filter operators for large-eddy simulation using high-order spectral difference methods

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 2, 20 May 2013, Pages: 231–258, Guido Lodato, Patrice Castonguay and Antony Jameson

    Version of Record online : 24 OCT 2012, DOI: 10.1002/fld.3740

  4. Energy spectral efficiency tradeoff in downlink OFDMA network

    International Journal of Communication Systems

    Volume 28, Issue 8, 25 May 2015, Pages: 1450–1461, Zhihang Li, Huilin Jiang, Zhiwen Pan, Nan Liu and Xiaohu You

    Version of Record online : 7 JAN 2014, DOI: 10.1002/dac.2725

  5. Implementation of all-Mach Roe-type schemes in fully implicit CFD solvers – demonstration for wind turbine flows

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 8, 20 November 2013, Pages: 693–728, M. Carrión, M. Woodgate, R. Steijl and G. Barakos

    Version of Record online : 10 JUN 2013, DOI: 10.1002/fld.3818

  6. A novel multidimensional solution reconstruction and edge-based limiting procedure for unstructured cell-centered finite volumes with application to shallow water dynamics

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 5, 20 February 2013, Pages: 584–633, A. I. Delis and I. K. Nikolos

    Version of Record online : 17 APR 2012, DOI: 10.1002/fld.3674

  7. Optimal channel sensing maximising sum rate in cognitive radio with multiple secondary links

    Transactions on Emerging Telecommunications Technologies

    Volume 24, Issue 7-8, November-December 2013, Pages: 777–784, Heejung Yu

    Version of Record online : 31 OCT 2013, DOI: 10.1002/ett.2725

  8. A fixed-grid b-spline finite element technique for fluid–structure interaction

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 9, 30 March 2014, Pages: 623–660, T. Rüberg and F. Cirak

    Version of Record online : 13 DEC 2013, DOI: 10.1002/fld.3864

  9. Using symbolic computation software packages in production of multidimensional finite volume-based large eddy simulation codes

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 5, 20 February 2013, Pages: 562–583, A. Aprovitola and F. M. Denaro

    Version of Record online : 30 MAR 2012, DOI: 10.1002/fld.3673

  10. A semi-implicit scheme for large Eddy simulation of piston engine flow and combustion

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 1, 10 January 2013, Pages: 13–40, R. Yu and X. S. Bai

    Version of Record online : 26 JAN 2012, DOI: 10.1002/fld.3644

  11. Wet/dry areas method for interfacial (free surface) flow

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 3, 30 January 2013, Pages: 316–338, Xianyun Wen

    Version of Record online : 20 MAR 2012, DOI: 10.1002/fld.3661

  12. Implicit solvers using stabilized mixed approximation

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 8, 20 March 2013, Pages: 991–1006, Qifeng Liao and David Silvester

    Version of Record online : 22 JUN 2012, DOI: 10.1002/fld.3697

  13. Numerical methods for a fluid mixture model

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 1, 10 January 2013, Pages: 1–12, Quanxiang Wang, Suli Lin and Zhiyue Zhang

    Version of Record online : 9 JAN 2012, DOI: 10.1002/fld.3639

  14. The applications of Saddle point theorem to Dirichlet boundary value problem of differential system

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2562–2569, Weigao Ge and Yu Tian

    Version of Record online : 11 MAR 2014, DOI: 10.1002/mma.2997

  15. On the asymptotic behavior of a linear viscoelastic fluid

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 769–775, Mauro Fabrizio, Barbara Lazzari and Roberta Nibbi

    Version of Record online : 10 APR 2012, DOI: 10.1002/mma.1602

  16. A complete upper estimate on the localization for the degenerate parabolic equation with nonlinear source

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 630–635, Pan Zheng and Chunlai Mu

    Version of Record online : 7 FEB 2014, DOI: 10.1002/mma.3094

  17. On the linear complexity of generalized cyclotomic binary sequences of length 2pq

    Concurrency and Computation: Practice and Experience

    Volume 26, Issue 8, 10 June 2014, Pages: 1520–1530, Zu-Ling Chang and Dandan Li

    Version of Record online : 31 MAY 2013, DOI: 10.1002/cpe.3052

  18. The free boundary problem of American butterfly option

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 1, 15 January 2014, Pages: 48–55, Chonghu Guan and Fahuai Yi

    Version of Record online : 5 JUN 2013, DOI: 10.1002/mma.2784

  19. A dual mortar approach for mesh tying within a variational multiscale method for incompressible flow

    International Journal for Numerical Methods in Fluids

    Volume 76, Issue 1, 10 September 2014, Pages: 1–27, A. Ehrl, A. Popp, V. Gravemeier and W.A. Wall

    Version of Record online : 20 MAY 2014, DOI: 10.1002/fld.3920

  20. Oscillation criteria of a class of fourth order differential equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 350–359, Maozhu Zhang, Jiong Sun and Jijun Ao

    Version of Record online : 30 DEC 2011, DOI: 10.1002/mma.1583